Note on the degree of Cº-sufficiency of plane curves.

Título inglés Note on the degree of Cº-sufficiency of plane curves.
Título español Nota sobre el grado de Cº-suficiencia de curvas planas.
Autor/es Costa, Antonio F.
Organización Dep. Mat. Fundam. Fac. Cienc. Secc. Mat. [UNED] Madrid, Madrid, España
Revista 0214-1493
Publicación 1989, 33 (1): 37-46, 8 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Let f be a germ of plane curve, we define the δ-degree of sufficiency of f to be the smallest integer r such that for anuy germ g such that j(r) f = j(r) g then there is a set of disjoint annuli in S3 whose boundaries consist of a component of the link of f and a component of the link of g. We establish a formula for the δ-degree of sufficiency in terms of link invariants of plane curves singularities and, as a consequence of this formula, we obtain that the δ-degree of sufficiency is equal to the Cº-degree of sufficiency.
Clasificación UNESCO 120211
Palabras clave español Curvas planas ; Invariantes ; Suficiencia ; Isotopía
Código MathReviews MR1004223
Código Z-Math Zbl 0686.32003
Icono pdf Acceso al artículo completo